# SDR AALA201606279002

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 19,785 hours, 13,929 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730117
- Part serial: 13239H7375
- Condition: Cracked
- Location: Cockpit
- Part time: 4,430 hours, 3,742 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS GROUNDED: DURING PUSHBACK, CAPTAINS SIDE FORWARD NR 1 WINDSHIELD CRACKED.  REPLACED CAPTAINS SIDE FORWARD NR 1 WINDSHIELD IAW AMM 56-11-00.
